# SDR KCSA071333

- Difficulty date: September 8, 2007
- Submitted: September 9, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA -520 FRAME DOUBLER CRACKED BETWEEN STRINGER -30L AND 31L 1.5 INCH.
